# SDR USAASB01301

- Difficulty date: October 21, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSI - THE EMERGENCY LIGHT ABOVE THE 1R EXIT FLASHES ON AND OFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
